# SDR AALA202007139010

- Difficulty date: July 12, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 64,609 hours, 24,216 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: HTE2000021
- Part serial: M231GB1200
- Condition: Unserviceable
- Location: Fuel System
- Part time: 64,609 hours, 24,216 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED, IN-FLIGHT ECAM FAULT: CTR TK L XFER.  COMPLIED WITH ECAM PROCEDURES AND PUMP RETURNED TO NORMAL OPS SHORTLY THEREAFTER.  REMOVED AND REPLACED FUEL CONTROL VALVE ACTUATOR 11QL PER AMM 28-26-51, OPERATIONAL CHECK GOOD,  CLEARED MEL.
